The Lyrica has been giving me great pain relief for years and the weight gain was worth it. A couple of weeks ago my dr. added Gralise starter pack and I really hadn’t been on the combination long enough to notice the difference when I get a very brief voice mail saying “Stop taking the Lyrica with Gralise”. Now they are on vacation and I can’t get an answer! Anyone know why?
Gralise, gabapentin, does almost the same thing and there is increased risk of sedation and/or increase in side effects. Why he would put you on gabapentin if you are happy on the lyrica, other then your insurance company is trying a substitute to get a cheaper drug, is a mystery. The workings of insurance companies are outrageous if you get into the reason for med changes. I stopped Lyrica, because of side effects, and went on gabapentin, the Lyrica cost $150 /month, the gabaopentin costs me $12 for 3 months. The gabapentin actually helps me more.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2009 • 2 answers
Posted 16 Jun 2012 • 29 answers
Posted 27 Jul 2012 • 5 answers
Posted 5 Oct 2013 • 4 answers
Posted 2 Mar 2014 • 3 answers